# SDR 97ZZZX1687

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5NJ
- Make and model: Skrsky S76B
- Aircraft serial: 760346
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 7620204001146
- Condition: Cracked
- Location: Tail Boom
- Part time: 2,855 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE REPAIRING CRACK IN AFT SHEAR DECK WEB, FOUND A CRACK IN THE RIGHT TAIL BOOM LONGERON.  THE LONGERON WAS REPAIRED IAW SIKORSKY SRM.  THE NESTED ANGLE, P/N 76202-04001-106, WAS REPLACED WITH NEW STYLE NESTED ANGLE P/N 76202-24001-104 IAW SRM AT THE SAME TIME.
